# SDR USAA010728

- Difficulty date: May 17, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N586US
- Make and model: Boeing 737301
- Aircraft serial: 23931
- System (JASC): 5200 · Doors
- Part: Skin
- Condition: Cracked
- Location: Door
- Part time: 43,712 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CRACKED .095 INCH, LOWER HINGE CUTOUT.  ROUTED OUT CRACK AND INSTALLED DOUBLER PER SRM 52-10-01 S/B 737-52-1096.  (M)
